# SDR 2017FA0000199

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: General aviation
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 15,236 hours, 9,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 671103921
- Condition: Dented
- Location: Zone 100
- Part time: 15,236 hours, 9,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FRAME DENTED.
